# SDR AALA202110153463

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 25,396 hours, 5,144 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER GEAR RETRACTION , NOSE GEAR SPUN AND VIBRATED EXCESSIVELY FOR APPROXIMATELY 30 SECONDS.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
